# SDR AALA20180516007

- Difficulty date: May 11, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 63,214 hours, 23,685 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Obstructed
- Location: Overwing Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

ON FINAL AT 3000 FT AGL,  THE RIGHT AFT OVERWING EXIT ECAM MESSAGE ARMED AND AMBER INDICATION.  REMOVED EXCESS TRIM TO ALLOW EXIT COVER TO RESET, ECAM RESET  AND LIGHT EXTINGUISHED.   ACCOMPLISHED IAW AMM 52-21-00. OK FOR SERVICE.
